Skoči na glavni sadržaj

Mathematical Communications , Vol. 14 No. 1, 2009.

  • Datum izdavanja: 03.06.2009.
  • Objavljen na Hrčku: 03.06.2009.

Sadržaj

Puni tekst

Generalization of absolute Cesàro summability factors (str. 1-6)

Santosh Kumar Saxena
Izvorni znanstveni članak


Four-dimensional matrix transformation and the double Gibbs' phenomenon (str. 7-12)

Richard F. Patterson, Billy E. Rhoades
Izvorni znanstveni članak


A strong form of $\beta$-$\mathcal{I}$-continuous functions (str. 13-18)

Jeyaraman Bhuvaneswari, Neelamegarajan Rajesh
Izvorni znanstveni članak


On a non-continuous and stronger form of Levine's semi-continuous functions (str. 19-25)

Miguel Caldas, Saeid Jafari, Ratnesh Kumar Saraf
Izvorni znanstveni članak


On weighted Ostrowski type inequalities in $L_{1}(a,b)$ spaces (str. 27-33)

Arif Rafiq, Farooq Ahmad
Izvorni znanstveni članak


All perfect polynomials with up to four prime factors over $F_4$ (str. 47-65)

Luis H. Gallardo, Olivier Rahavandrainy
Izvorni znanstveni članak


On weakly BR-closed functions between topological spaces (str. 67-73)

Miguel Caldas, Erdal Ekici, Saeid Jafari, Seithuti P. Moshokoa
Izvorni znanstveni članak


A generalization of paracompactness in terms of grills (str. 75-83)

Bishwambhar Roy, Manabendra Nath Mukherjee
Izvorni znanstveni članak


Special sextics with a quadruple line (str. 85-102)

Sonja Gorjanc, Vladimir Benić
Izvorni znanstveni članak


A cryptanalytic attack on the LUC cryptosystem using continued fractions (str. 103-118)

Bernadin Ibrahimpašić
Izvorni znanstveni članak


A fast implementation of the optimal off-line algorithm for solving the k-server problem (str. 119-134)

Tomislav Rudec, Alfonzo Baumgartner, Robert Manger
Izvorni znanstveni članak


Graph spaces of first-order linear partial differential operators (str. 135-155)

Nenad Antonić, Krešimir Burazin
Izvorni znanstveni članak


Cesàro semiconservative FK spaces (str. 157-165)

Hatice Gül Ince
Izvorni znanstveni članak


Approximate isometries in Hilbert C*-modules (str. 167-176)

Alireza Kamel Mirmostafaee
Izvorni znanstveni članak


Posjeta: 28.308 *